# SDR DALA2022022201168

- Difficulty date: February 20, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 134,133 hours, 19,522 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 BULK CARGO INNER SKIN FOUND CORROSION AT STA1543 BETWEEN S39R AND S39L, CORRECTIVE ACTION: DAMAGE AREA REPAIR AS PER PRI:596985. (2128498)
